Truvada Side Effects or Symptoms of Early Infection?
Oct 17, 2008
I'm on a 28 day course of Truvada for PEP after unprotected receptive anal intercourse (without ejaculation). I have had a chronic headache and increasing muscle pain. I'm on day 16. Is the muscle pain a common side effect of Truvada or, could this be seroconversion symptoms? I have no fever, rash, GI symptoms or other flu-like symptoms. thanks
Response from Dr. Henry
Muscle pain and headache are common symptoms in the general population are sometimes seen in the setting of HIV seroconversion or due to Truvada so development of those symptoms are very non-specific. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chance Of Getting HIV From Receiving Head
- Probability Of Getting HIV From Swallowing Cum
- If I Have Ars Will I Have Sore Throat?
- How Likely Is It To Get HIV From Sex With A Prostitute?
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.